# SDR AALA201707319077

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 54,451 hours, 21,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  ON PREFLIGHT FOUND AFT SERVICE DOOR EMERGENCY EXIT LIGHT COVER DETACHED.  REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-00.
